# SDR 304AW0002

- Difficulty date: November 14, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 44,472 hours, 31,557 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Connector
- Condition: Dirty
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LIGHT ILLUMINATED DURING FLIGHT.  PLACED ON MEL 22-10.  CLEANED AND RESECURED CANNON PLUG ON FCC PER MM 22-11-33.  PERFORMED BITE TEST PER MM 22-11-01.  TEST PASSED.  CLEARED MEL.
